Reply to Jude on MACULAR TOXICITY

Dear Jude

Yes the same thing happened to me- the drug Quinine caused similar symptoms and had to have bilateral lens replacements.

Talking about disgusted, furious, disappointed all in one! This happened tome when I already had to have 4 back surgeries and neck surgery as well as knee replacements- ALL of those the direct result of being on Prednisone for too long- this basically ruined my life as I had known it- had to go on ill-health benefits,lost an extremely well paid job in Government and saw the end of my career.... I had to stop work in 2008 and had been sitting at home since- cannot drive anymore due to root nerve damage in my right leg...had to sell my beautiful shIny Mercedes Benz- what could is it sitting in the garage? Now totally dependent on my dear husband- the best in the world!!!

Over and above the effects from Lupus-uncontrolled blood pressure,muscles, joints, severe headaches, dry mouth, skin lesions and FOREVER itching, burning- on top of all these, I now have this horrible back pains and nerve pains down my legs and arms.

I don't even want to go to to doctors anymore- to me it feels like I had been paying them thousands just to break my body- I try to handle my symtoms, but I am concerned about my blood pres....but I suppose I am 59 and if something fatal happens and i go "upwards" now, I would be without ANY pain AT LAST!!!

I am convinced that I was not of any help to you, but I became livid again when I read about your eyes .... does the medicine world not know how to treat people like us without ruining our lives?????

oldestnewest

You may also like...